# SDR DALA2024122311960

- Difficulty date: December 19, 2024
- Submitted: December 24, 2024
- Operation: Air carrier
- Aircraft: N978AT
- Make and model: Boeing 717-200
- Aircraft serial: 55037
- Aircraft time: 59,823 hours, 42,725 cycles
- System (JASC): 5510 · Horizontal Stabilizer Structure
- Part: Structure
- Condition: Corroded
- Location: Zone 300
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON BARREL NUTS HOLES XH=-7 RH [7, 8, 11, 12, 16, 18, 21, 26, 28] AND XH=7 LH [10, 18, 26, 27, 29] AT HORIZONTAL STABILIZER CENTER BOX. SUMMARY OF NRC 00407: CORROSION LEVEL 2. BARREL NUTS HOLES XH=-7 RH [7, 8, 11, 12, 16, 18, 21, 26, 28] AND XH=7 LH [10, 18, 26, 27, 29] AT HORIZONTAL STABILIZER CENTER BOX WERE REPAIRED PER ER/A 622186-14 REV ORIGINAL & ER/A 622170-14 REV ORIGINAL TIME CONTROLLED ITEMS: DTE CONTROLLED WITH LP 0671037. ASSOCIATED ER/A 14-622170 ADDED FOR AC 9543. (LP #0718929)
